Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HGH HUMAN GROWTH HORMONE 7 HIV
Jan 6, 2008

ARE THERE ANY REASONS TO USE THIS IF HIV + AND WANT TO IMPROVE HEALTH WITH HGH? I'M 52 AND WAS THINKING OF TRYING IF ANY GOOD FROM USE ANY HELP. I'M NOT ON MEDS YET SO FAR LOW COUNTS PER DR.

Response from Dr. Wohl

Growth hormone does many wondrous things and for this reason your body makes its own. Taking super-human doses comes with a price tag - literally and figuratively. The drug has a number of side effects that should give pause to any who think it a cure for aging. Joint and body aches, swelling of the legs, carpal tunnel syndrome and diabetes are not rare with growth hormone.

There are no data to suggest that taking supplemental growth hormone will raise you CD4 cell counts, lower your viral load, cure your depression or make your penis bigger as some may claim (okay, I made up the one about the bigger penis).

I suggest instead you eat right and exercise. Exercise creates a number of happy molecules in your brain and elsewhere, including.... growth hormone, that can improve your health and turn the aging clock back.

DW



Previous
Neurological side-effects?
Next
Recently I posted a question.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement